default search action
"Cyclic hamiltonian cycle systems of the complete graph minus a 1-factor."
Heather Jordon, Joy Morris (2008)
- Heather Jordon, Joy Morris:
Cyclic hamiltonian cycle systems of the complete graph minus a 1-factor. Discret. Math. 308(12): 2440-2449 (2008)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.